Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

White patch in the area of injection given for elbow pain, does not go away. Solution?

Hello Dr, my name is daniel. I am a Nigerian but live in Sri Lanka. I had this elbow pain for months and I was forced to visit a doctor. I was given an injection . I dont know the injection s name but I had a solution. After two weeks, I had a white patch at the exact spot I took the injection. I thought it would go away but its like its staying. I am a black man and it doesn t look good on me. What do I do l?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi white patch on the spot where injection is given is leukoderma.the injection can be steriod injection.whatever reason can be use momate ointment in the morning.tacrolimus in the night can darken the area .if there is no response use placentrex gel and exposure to sun for 15 minutes after application.use trimop forte tablet daily once 2 hours before application of placentrex
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor